Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Serum feritin level 22ug, having severe hair loss, advised Florisene, Tricologic, having heart burns. Why ?

Hello. I am a69yr old female. My serum ferritin level 22ug, this is considered normal on a blood test. But I am having severe hair loss. My Tricologist says my level should be at least 80ug for healthy hair. She has given me Florisene, Tricologic Woman, also Zinc and vitamin D tablets. Each time Itake them I have heartburn and feel sick, although I take them as directed. I take 10mg of Diazepam and 20mg of Propanolol for Dystonia . My blood test for aenemia was normal. Thank You.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Thanks for the details.
So far you have received correct medication.Low feritin levels can cause hair loss.
You need to continue the treatment for optimal results.If you continue to face heartburn problem you can take antacid tablets like tab.ranitidine 150mg twice daily before meals.
Hope this helps.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor